MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV CONCERTO NYLON; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

MEDTRONIC MEXICO S. DE R.L. DE CV CONCERTO NYLON; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number NV-2-8-HELIX
Medical Device Problem Codes Detachment of Device or Device Component (2907); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received a report that the patient was undergoing treatment for a right hepatic artery rha branches.It was noted that the patient's blood flow was normal and vessel tortuosity was moderate.It was reported that the coil pre-mature deployed.The implant coil was removed from the patient by pulling it out with the pushwire.The pushwire was found to be bent or broken, but this was not done on purpose.It is unknown whether there was any friction or difficulty during delivery.The physician repositioned the coil twice during the procedure, did not attempt to detach the coil, and rotated the delivery pusher.Continuous flush was administered throughout the procedure.The second concerto coil encountered resistance and stuck in the catheter at the proximal end.The implant coil pushed smoothly out from the introducer sheath.There was no damage to the catheter or the coil.The reported device and any accessory devices were prepared as indicated in the instructions for use (ifu).No patient symptoms or complications were associated with this event.
 
Additional Manufacturer Narrative
Continuation of d10: product id nv-2-8-helix (lot: 227937279); implant date n/a; explant date n/a.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
¿ updated b5, d9 ¿ h3: analysis results were not available at the time of this report.A follow-up will be sent once analysis is complete.H6: the evaluation codes have been updated for this event medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information was received.Vessel tortuosity was normal.The cause of the premature detachment was not determined.The catheter used was not a medtronic product.Upon clarification, the customer indicated that the event should be described as coil stretching rather than premature deployment.
 
Additional Manufacturer Narrative
Product analysis as found condition: both concerto devices were returned within a shipping box, inside of a sealed plastic biohazard pouch, inside of individually knotted plastic bags, and within individual introducer sheaths.No microcatheter was returned.Visual inspection/damage location details: the introducer sheath was returned and found to be applied correctly with the wavelock facing towards the proximal end of the pushwire.No damage was found with the introducer sheath.No damage or irregularities were found with the actuator interface, or the break indicator.There was no evidence of any detachment attempts found at these locations.The pushwire was found to be bent at ~71.5cm, kinked at ~81.8cm, and bent at ~83.1cm from the proximal end.The concerto implant coil was found stretched and damaged within the introducer sheath; in addition, the concerto implant coil was found to be intact with the pushwire detach element.The polypropylene filament was found to be broken off from the pushwire.No other anomalies were observed.Testing/analysis: the concerto device was unable to advance outside of the introducer sheath; therefore, the device was retracted from the introducer sheath without any issues.Due to the damaged condition of the concerto device no further testing was performed.Conclusion: based on the analysis performed, the customer report of ¿premature detachment" was unable to be confirmed, as the concerto implant coil was found to be stretched; however still intact with the pushwire detach element.Therefore, no possible cause could be assessed.Based on the analysis performed, the customer report of ¿pusher kink/broke¿ was able to be confirmed, as multiple bends/kinks were found with the pushwire.The damage found with the concerto device was determined to be consistent with advancement against resistance.Therefore, the likely cause of the for the damage was determined to be ¿user advances coil against resistance¿.The microcatheter used in the procedure was not returned and noted to be a non-medtronic device.Compatibility could not be determined.Any contribution the unknown microcatheter had towards the damaged/resistance was unable to be assessed.It was noted that the patient's blood flow was normal, and the vessel tortuosity was updated too ¿normal¿.No confirmation of any resistance, or friction during delivery was provided in the event description.The physician reposition the coil two times during the procedure.The reported device and any accessory devices were prepared as indicated in the instructions for use (ifu); in addition, a continuous flush was administered throughout the procedure.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CONCERTO NYLON
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key23509835
Report Number9617601-2025-02588
Device Sequence Number15899045
Product Code KRD
UDI-Device Identifier00847536044883
UDI-Public(01)00847536044883(17)270904(10)229619045
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K090046
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNV-2-8-HELIX
Device Catalogue NumberNV-2-8-HELIX
Device Lot Number229619045
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2025
Supplement Date Received by Manufacturer11/12/2025
01/09/2026
Initial Report FDA Received Date11/10/2025
Supplement Report FDA Received Date12/08/2025
01/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown